# SDR IPXA2021102875408

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,055 hours, 14,494 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASTRONG ODOR OF BREAD, YEAST, MOLD, WET SOCKS, COMING FROM AIRCRAFT AIR SYSTEMRAN PACKS THRU VARIOUS TEMP RANGES. IAW AMM 21-61-00-0501. SMELL DISSAPATED, NO SMELL NOTED AT THIS TIME.
